# SDR DHLA2008745535

- Difficulty date: October 2, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Out Of Limits
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT STA 128, 161, 181, 208, 224.5 AND 232.5 INTERNAL RIBS WITH MISSING MATERIAL.
